# SDR 20000908SH009

- Difficulty date: August 27, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Aircraft: N502CK
- Make and model: Beech D18S
- Aircraft serial: A366
- Engine: Garrtt TPE33110
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Part time: 14,825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SLOWLY ROLLED BACK AND SHUT-DOWN.  REMOVED WATER CONTAMINATION FROM FUEL SYSTEM AND TANKS.  REPLACED ENGINE FUEL FILTER WITH NEW.  REPLACED RIGHT MAIN TANK FUEL CAP WITH NEW.  PEFORMED GROUND RUN, LEAK AND PERFORMANCE CHECK IAW GARRETT RUN-UP FORM TTF-0052.  (X)
